RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 50, Number 3  


Generalized $SV$-modules
A. N. Abyzov
481
Factorizations of one-generated $\mathfrak X$-local formations
A. Ballester-Bolinches, C. Calvo
489
On the subspace $L((x\land y)^m)$ of $S^m(\land^2\mathbb R^4)$
V. Yu. Gubarev
503
Completeness of the Floquet solutions to the problem of a solid oscillating in a fluid
S. A. Guda
515
Stability of mappings with bounded distortion in the Sobolev norm on the John domains of Heisenberg groups
D. V. Isangulova
526
$\delta$-derivations of classical Lie superalgebras
I. B. Kaygorodov
547
Boundary behavior of the power series of the enlarged Bloch class
I. R. Kayumov
566
A family of univalent polynomials in an angular domain
E. G. Kir'yatskii
573
A note on a result of Skiba
Ya. Li, Sh. Qiao, Ya. Wang
587
Asymptotics of the averages of orthogonal polynomials on two intervals
A. L. Lukashov
596
On effective presentations of formal concept lattices
A. S. Morozov
603
Boundedness and compactness of an integral operator between $H^\infty$ and a mixed norm space on the polydisk
S. Stević
621
On expansions and extensions of powerful digraphs
S. V. Sudoplatov
625
Superalgebras and operads. I
S. N. Tronin
631
A property of the defining equations for the Lie algebra in the group classification problem for wave equations
S. V. Khabirov
647
New characterization of $S_4(q)$ by its noncommuting graph
L. Zhang, W. Shi
669
Systems of linear differential equations symmetric with respect to transformations nonlinear in a function
Yu. A. Chirkunov
680
The Cauchy problem for operators with injective symbol in the Lebesgue space $L^2$ in a domain
I. V. Shestakov, A. A. Shlapunov
687
$\tau$-primitive subgroups of finite groups
N. Yang, W. Guo
703
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020